# SDR HEEA955564

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. UNIT WOULD DRAW EXCESSIVE CURRENT.  FOUND V101 CAVITY OSCILLATOR TO BE PROBLEM.  REPLACED V101 CAVITY AND ALSO REPLACED WEAK V301 PHOTODETECTOR.  BENCH CHECK GOOD.
